# SDR SRAA119501

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4362
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 66039
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NBO - FLT R515 - DURING DESCENT INTO NBO, NR 1 ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED IMMEDIATELY AFTER LANDING GEAR INDICATED DOWN AND LOCKED.  UNABLE TO RESTORE PRESSURE, ISOLATED UTILITY SYSTEM PER AOM.  REPLACED ENGINE DRIVEN HYDRAULIC PUMP, DRAINED UTILITY SYSTEM, AND REPLACED ALL UTILITY SYSTEM FILTERS, PERFORMED ENGINE RUN-UP AND DRAINED, RE-SERVICED SYSTEM, OPS CHECKED PR MM, CHAPTER 29.  (X)
